# SDR P5CA2022101000193

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 43,742 hours, 6,506 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#18 V/C FLAP LSA LAYER IN POOR CONDITION (REPAIRED AS PER CMM 57-55-42 REPAIR 17-1)
